# SDR AALA20101008TUL05

- Difficulty date: October 8, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N3515
- Make and model: Doug DC-9-82
- Aircraft serial: 49892
- Aircraft time: 59,654 hours, 31,508 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SLAT 2 EACH GOUGES ON BOTTOM SIDE OF SLAT AT SLAT TRACK NUMBER 11, MARKED.  LEFT WING SLAT CUT OUT DAMAGED AREA AND INSTALLED FLUSH PATCH REPAIR PER AARD 57-50-00-5.
